# SDR DLM88953583

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN REPAIR ANGLE UPPER ATTACH ANGLE ON NR 1 ENG PYLON AT AFT END.  CRACK WAS FOUND AT F-2 LTR CK.  REPLACED ANGLE PER SRM 54-04A PG 17 FIG 4.
